2008
Münch, Arnaud; Pedregal, Pablo; Periago, Francisco
Relaxation of an optimal design problem for the heat equation Journal Article
In: Journal de Mathématiques Pures et Appliquées, vol. 89, no. 3, pp. 225–247, 2008, ISSN: 0021-7824.
@article{Münch2008b,
title = {Relaxation of an optimal design problem for the heat equation},
author = {Arnaud Münch and Pablo Pedregal and Francisco Periago},
doi = {10.1016/j.matpur.2007.12.009},
issn = {0021-7824},
year = {2008},
date = {2008-03-00},
urldate = {2008-03-00},
journal = {Journal de Mathématiques Pures et Appliquées},
volume = {89},
number = {3},
pages = {225--247},
publisher = {Elsevier BV},
keywords = {Applied Mathematics, General Mathematics},
pubstate = {published},
tppubtype = {article}
}
2006
Münch, Arnaud; Pedregal, Pablo; Periago, Francisco
A variational approach to a shape design problem for the wave equation Journal Article
In: Comptes Rendus Mathematique, vol. 343, no. 5, pp. 371–376, 2006, ISSN: 1631-073X.
@article{Münch2006,
title = {A variational approach to a shape design problem for the wave equation},
author = {Arnaud Münch and Pablo Pedregal and Francisco Periago},
doi = {10.1016/j.crma.2006.07.013},
issn = {1631-073X},
year = {2006},
date = {2006-09-00},
urldate = {2006-09-00},
journal = {Comptes Rendus Mathematique},
volume = {343},
number = {5},
pages = {371--376},
publisher = {Cellule MathDoc/CEDRAM},
keywords = {General Mathematics},
pubstate = {published},
tppubtype = {article}
}
2003
Periago, Francisco; Straub, B.
On the existence and uniqueness of solutions for an incomplete second-order abstract Cauchy problem Journal Article
In: Studia Math., vol. 155, no. 2, pp. 183–193, 2003, ISSN: 1730-6337.
@article{Periago2003b,
title = {On the existence and uniqueness of solutions for an incomplete second-order abstract Cauchy problem},
author = {Francisco Periago and B. Straub},
doi = {10.4064/sm155-2-7},
issn = {1730-6337},
year = {2003},
date = {2003-00-00},
urldate = {2003-00-00},
journal = {Studia Math.},
volume = {155},
number = {2},
pages = {183--193},
publisher = {Institute of Mathematics, Polish Academy of Sciences},
keywords = {General Mathematics},
pubstate = {published},
tppubtype = {article}
}